# SDR SWAA090196

- Difficulty date: January 11, 2009
- Submitted: January 13, 2009
- Operation: Air carrier
- Aircraft: N515SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 25154
- Aircraft time: 55,331 hours, 54,568 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cable
- Part number: 65C1990115
- Condition: Frayed
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 18Y CHECK, FOUND R2 DOOR EMERGENCY EXIT SLIDE CABLE FRAYED.  REMOVED AND REPLACED CABLE PER MM.
